Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the growth properties of a function of two complex variables given by its power series expansion


Author: Abe Gelbart
Journal: Trans. Amer. Math. Soc. 49 (1941), 199-210
MSC: Primary 30.0X
MathSciNet review: 0003819
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergmann, Zwei Sätze aus dem Ideenkreis des Schwarzschen Lemmas über die Funktionen von zwei komplexen Veränderlichen, Math. Ann. 109 (1934), no. 1, 324–348 (German). MR 1512897, http://dx.doi.org/10.1007/BF01449142
  • [2] -, Über eine in gewissen Bereichen mit Maximumfläche gültige Integraldarstellung der Funktionen zweier komplexer Variabler, Mathematische Zeitschrift, vol. 39 (1934), pp. 76-79, 605-608.
  • [3] -, Über eine Integraldarstellung von Funktionen zweier komplexer Veränderlichen, Recueil Mathématique (Mathematičeski Sbornik), vol. 1 (43) (1936), pp. 851-862.
  • [4] -, Über eine Abschätzung von meromorphen Funktionen zweier komplexer Veränderlicher in Bereichen mit ausgezeichneter Randfläche, Travaux de l'Institut Mathématique de Tbilissi, vol. 1 (1937), pp. 187-204.
  • [5] R. Nevanlinna, Eindeutige analytische Funktionen, chap. 4, §5.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0003819-1
PII: S 0002-9947(1941)0003819-1
Article copyright: © Copyright 1941 American Mathematical Society